MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SONICFUSION ULTRASONIC GENERATOR SONICPIN; PIN, FIXATION, SMOOTH

STRYKER TRAUMA KIEL SONICFUSION ULTRASONIC GENERATOR SONICPIN; PIN, FIXATION, SMOOTH
Model Number 1910-2000
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: generator was plugged in and turned on.Generator gave a lockdown error "l01000." additionally reported: surgeon used a competitive product for fixation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The failure(s) identified in the investigation is consistent with the complaint record.The device was examined by the producer stryker endoscopy, san josé (ca), t&e does neither have the equipment nor the electronics specialists for a comprehensive inspection of the generator: results: the sonicfusion console was received with the warranty intact.No external damages were seen.Labels were noticed throughout the console.Functional inspection: then a power cable was plugged in but the console was unable to complete the boot process due to a lo1000 lockdown error.Using a multimeter the fuses were verified to have continuity.The main board was inspected for burnt components.None were seen.Also the flex cables that connect the main board and front board were verified to be properly seated.A known good main board was installed and the console was able to complete the boot process without any errors.The root cause is a main board has a possible non conforming component.Pac: review of capa database and risk analysis did not identify any conspicuity.The review of the risk assessment for the failure mode indicated potential non-function was addressed adequately.There is already one ongoing action in place related to the reported event for the subject product.

Brand Name
SONICFUSION ULTRASONIC GENERATOR SONICPIN
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11382439
Report Number0009610622-2021-00310
Device Sequence Number4125349
Product Code HTY
UDI-Device Identifier07613252495079
UDI-Public07613252495079
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K091955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1910-2000
Device Catalogue Number19102000
Device Lot Number17K538884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2021
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1